Document Type

Journal Article

Department/ Unit

Department of Physics

Title

Quasiperiodic, periodic, and slowing-down states of coupled heteroclinic cycles

Publication Year

2012

Journal Title

Physical Review E

Volume number

85

Publisher

American Physical Society

First Page (page number)

016215-1

Last Page (page number)

016215-8

DOI

10.1103/PhysRevE.85.016215

ISSN (print)

15393755

Link to Publisher’s Edition

http://dx.doi.org/10.1103/PhysRevE.85.016215

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS